Got Zoloft 25 mg for postpartum anxiety, but it's feel yucky today, also have Ativan 2mg makes me sleepy but that works for the anxiety.But then at night it's hard to get to sleep?
The first couple of weeks it is not unusual to have side effects from the Zoloft. As long as they are bearable, hang in there as it will get better. It may take upwards of a month for the Zoloft to reach maximum effectiveness so be patient.
Hi, i agree, SSRI antidepressants take 4 weeks/a month to reach their full potential. During the induction period, people can feel pretty bad, and sometimes feel that their depression worsens. Also, side effects such as insomnia, can present unfortunately. You mention that you feel like it is moving up your spine. Do you mean pain? I checked to see if there are any interactions between your medications, & some symptoms that may affect you are dizziness, drowsiness, and difficulty concentrating. Some people may also experience some impairment in thinking and judgment. Going back to the sensations in your spine, some serious side effects include stiff or rigid muscles, so if this is the case, please talk to your doctor asap. During the induction period of your new medication, also keep your doctor up to date if you are experiencing worrying thoughts/intense side effects. Once you are past this though, you should feel so much better, so try to stick it out, if you are like me, you will be glad you did.
I agree with Delila. We have a saying in our house about anxiety. If it doesn't make sense and are too focused on something, my hubby and I remind the other that it is just the anxiety talking. When anxious we tend to over respond to stimulus in the body and mind. Just how it is. Please give yourself time to adjust. Remember that you have been in a state of mind that has been very difficult for you. As the medications take effect you will start feeling different. Viewing it as change, a good change, may help you through the next days. This change is slow and you will know it when you realize that it is not so hard. Some people feel effects on this within two weeks with greater improvement by four. Isn't it wonderful that we have these medications to help when our body is out of whack? Hang in there. Good things are waiting for you. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2011 • 2 answers
Updated 17 Dec 2018 • 17 answers
Updated 29 Apr 2013 • 2 answers
Updated 18 Mar 2019 • 5 answers
Updated 8 Jul 2018 • 5 answers